Blow-up of the solution of an inhomogeneous system of Sobolev-type equationsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 7 декабря 2013 г.

Работа с статьей


[1] Mukhartova Y. V., Panin A. A. Blow-up of the solution of an inhomogeneous system of sobolev-type equations // Mathematical Notes. — 2012. — Vol. 91, no. 1-2. — P. 217–230. We consider a model system of two inhomogeneous nonlinear Sobolev-type equations of sixth order with second-order time derivative and prove the local (with respect to time) solvability of the problem. We state conditions under which the blow-up of the solution occurs in finite time and find an upper bound for the blow-up time. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть